The Hermitian two-graph and its code

W.H. Haemers, E. Kuijken

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)79-93
Number of pages14
JournalLinear Algebra and its Applications
Volume356
Issue number1-3
Publication statusPublished - 2002

Cite this

Haemers, W.H. ; Kuijken, E. / The Hermitian two-graph and its code. In: Linear Algebra and its Applications. 2002 ; Vol. 356, No. 1-3. pp. 79-93.
@article{7022d589e1f9497da3e44519c8f8d587,
title = "The Hermitian two-graph and its code",
author = "W.H. Haemers and E. Kuijken",
note = "DP0183 Pagination: 14",
year = "2002",
language = "English",
volume = "356",
pages = "79--93",
journal = "Linear Algebra and its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",
number = "1-3",

}

Haemers, WH & Kuijken, E 2002, 'The Hermitian two-graph and its code', Linear Algebra and its Applications, vol. 356, no. 1-3, pp. 79-93.

The Hermitian two-graph and its code. / Haemers, W.H.; Kuijken, E.

In: Linear Algebra and its Applications, Vol. 356, No. 1-3, 2002, p. 79-93.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The Hermitian two-graph and its code

AU - Haemers, W.H.

AU - Kuijken, E.

N1 - DP0183 Pagination: 14

PY - 2002

Y1 - 2002

M3 - Article

VL - 356

SP - 79

EP - 93

JO - Linear Algebra and its Applications

JF - Linear Algebra and its Applications

SN - 0024-3795

IS - 1-3

ER -